BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2001 >
Volume 27 Number 2 >

Please use this identifier to cite or link to this item:

Title: Equivariant Embeddings of Differentiable Spaces
Authors: Rivas, R.
González, J.
De Salas, J.
Keywords: Affine Differentiable Spaces
Actions of Compact Lie Groups
Differentiable Algebras
Issue Date: 2001
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 27, No 2, (2001), 107p-114p
Abstract: Given a differentiable action of a compact Lie group G on a compact smooth manifold V , there exists [3] a closed embedding of V into a finite-dimensional real vector space E so that the action of G on V may be extended to a differentiable linear action (a linear representation) of G on E. We prove an analogous equivariant embedding theorem for compact differentiable spaces (∞-standard in the sense of [6, 7, 8]).
ISSN: 1310-6600
Appears in Collections:Volume 27 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol27-num2-2001-p107-p114.pdf445.73 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License